# SDR 2005UALA00392

- Difficulty date: April 26, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 54,165 hours, 8,956 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51482
- Condition: Punctured
- Location: Fuselage
- Part time: 54,165 hours, 8,956 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT BS 246 FLOORBEAM WEB PUNCTURED APPROX RBL 45, WL 200.  REPAIRED FLOORBEAM WEB.
